# SDR DL73S060193

- Difficulty date: March 14, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 53,283 hours, 38,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655298872
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE DAMAGE TO DUE TO RUNNING A/C INTO TAILDOCK.  PUNCTURE AT FS 940, BETWEEN S-19L & S-20L.  TWO EXISTING REPAIRS NEAR BY.  DAMAGE WAS CUT OUT AND A DOUBLER WAS INSTALLED.
